# SDR QXEA2008103101040

- Difficulty date: September 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,235 hours, 12,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - RT IN FLOOR SEAT TRACK AT STN 353.0 IS PITTED.  BLENDED OUT PITTING FROM TRACK AND FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW CRJ 700 AMM 53--00-49-000-801-A02 PARA 2A-C (1) AND D(2)(A).  INSTALLED NEW TRACK IAW CRJ 700 AMM 53-00-49-400-801-A02 PARA 6A-C, D (2)(A) AND E (1).
